Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fever, head neck & underarms hot, tired, loss of appetite. Arms legs & body cool. Tylenol, cool cloth helping. Cause?

My two year-old has a moderate fever 102-103 (temporal, digital reading) and her head, neck and underarms feel very hot, but her arms legs and body are cool. She's very fussy and tired with loss of appetite. We were outside most of the day yesterday in about 85-90 degree weather, and for a few hours today. Tylenol and a cool cloth seem to help a little. What would cause fever only in head, neck and underarms?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum.
As far as concerned about the loss of appetite , this is due to high temp.(fever).
Fever may be due to exhaust as you were out of station.
2 nd reason may be due to hot season and high temp.

The best treatment is cold sponging and rest.
Nothing is abnormal about child.
Appetite will resume within 2-3 days.
Good luck for little. Dr. HET
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor